# SDR FDEA201308221998

- Difficulty date: August 22, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 69,363 hours, 11,324 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC198413
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP INBD AFT HINGE PIVOT INBD BORE CORRODED.  REWORKED AND FOUND EXCEED LIMITS IAW CMM 57-52-04 REVISION 76.   REPAIR ACCOMPLISHED IAW EA 1-5750-T0302073 PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 117.
